# SDR AALA202208085523

- Difficulty date: July 31, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737
- Aircraft serial: 29549
- Aircraft time: 59,202 hours, 24,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0119LS00140000
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT OVERWING EMERGENCY EXIT 16F INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202208025523: REPLACED EMERGENCY LIGHT PER AMM 33-21-01. OPERATIONAL CHECK GOOD.** (CLOSED)
